Abortion Pill Consequences

Abortion Pill (RU-486) and it's lifetime consequences.

Abortion Pill Consequences

Many women out there are familiar with the fact that there is an abortion pill out there. When it first came out it was labeled with the name RU-486 or Mifepristone. What a lot of women don't know is the truth about the side effects and long term problems that it can cause. This is not just a pill that will flush your body clean of any chance of pregnancy or even if you are pregnant to rid the unwanted embryo. This is something far more serious and life altering. I pass this knowledge onto you from personal experience.

When at first you think about the option of abortion normally the hospitols or clinics give you two options, surgical or the pill. I chose the pill. There was no cost for the procedure and I had to come into the hospital as an out patient for about 5 days. I was 3 months pregnant. They did the random check up and found out that I had high blood pressure and very very overstressed and was told that there were to be complications because of that. I was told that there would be a 50/50 chance of survival for me and/or the child. So I had chosen the abortion pill.

The doctor sat me down and explained to me that there would be some pain and bleeding. He gave me two pills. One, was called Mifepristone (RU-486) which was supposed to block blood supply that carries that nutrients and oxygen from the embryo. I was supposed to take the Mifepristone then 4 hours later I was supposed to take another pill called Misoprostol. I was told that this pill was to flush the embryo out of my body…however I was not told that it causes contractions to do so. They prescribed me with codeine and told me to take two pills every two hours for pain and after 4 hours if pain did not subside to take one codeine and one tylonol every hour.

About an hour after taking the Misoprostol I started having severe contractions followed by severe bleeding which lasted about 7 hours. I had taken 7 codeine and 4 tylonol and the pain was not relieved. My boyfriend at the time called the hospital and they had told him that this was normal. Upon going back to the doctor's for an updated checkup I was told that everything was fine. It has been several years since then and my monthly period has been shortened by 3 days and cramping is so extreme that I can't even stand up half of the time. There is also a possibility of damage to my uterus from those pills due to hemorrhaging during the process. When dealing with this type of procedure please chose wisely and please consider the lifetime consequences.

Continue Reading